# SDR UALA2011011700274

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,248 hours, 20,798 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1060 RT FRAME T-CHORD DAMAGED.  MAJOR REPAIR ACCOMPLISHED: INSTALLED ANGLE REPAIR TO RT WHEEL WELL FAIRING SUPPORT STRUCTURE AT STA 1060 PER SRM.
